# SDR DL72L991255

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Condition: Failed
- Location: Lt Pack
- Component: BACC45FT147
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 31,000 FT CABIN ALT STILL CLIMBED AT 500 FT MIN.  DESCENDED TO 18,000 FT, CABIN ALT LEVELED OFF ATL 9500 FT.  BOTH PACKS     APPEARED TO WORK.  NO OTHER INDICATIONS TO SHOW LEAK.  REPLACED LT PACK VALVE CONNECTOR.  LT PACK OPS NORMAL, A/C PRESS NORMAL.
